DocServer

Some open problems on graph labelings

Arumugam, S. and Bloom, G. S. and Miller, Mirka and Ryan, Joe (2009) Some open problems on graph labelings. AKCE International Journal of Graphs and Combinatorics, 6 (1). pp. 229-236.

Full text not available from this repository.

Abstract

In this note we present some of the open problems on various aspects of graph labelings which were posed by the participants during IWOGL 2009 and which have not been included in any of the other papers appearing in this volume.

Item Type: Article
Uncontrolled Keywords: mod sum labeling, distance magic labeling, completely graceful graph, greedy permutation, graceful number, harmonious number
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Oct 2012 16:52
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1205

Actions (login required)

View Item